A male asked:
Disclaimer

what can cause vertigo in middle of night. started at 2am and finally subsided around 7am. i was diagnosed w gastritis about a month ago, take zantac (ranitidine) ?

1 doctor answer
Dr. Derek Isenberg
16 years experience Emergency Medicine
Inner ear: True vertigo is caused by an inner ear problem and usually starts quickly and ends pretty quickly the fact that this lasted several hours is a little bit more concerning and I would see your doctor.I do not think it has anything to do with your reflux
Answered on Oct 12, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 18-year-old female asked:
Dr. Laura Anissian
21 years experience Internal Medicine
May take longer: I would give it a week to work, if not, then you may need a different medication. Was this rec by your doctor?
A 31-year-old male asked:
Dr. Michael Roberts
11 years experience Family Medicine
see your doctor: If you are in this much pain, then see your dr right away.
A 21-year-old male asked:
Dr. Howard Brown
26 years experience Gastroenterology
Antral gastritis : Depending on the PPI medication orH2 blocker used (such as zantac) it may take as much as 4 to 6 weeks. Be patient for a little while
2
2 thanks
A 32-year-old female asked:
Dr. Charles Cattano
39 years experience Gastroenterology
Time for a change...: Zantac (ranitidine) in doses less than 100mg (otc dosing is 75mg) effectively inhibits basal & nighttime acid output by the stomach. However, food-sti ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month